# SDR REXA201100638

- Difficulty date: September 27, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 19,845 hours, 17,358 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPT AIR SPEED WARN AND SPOILER CONFIG.  SPOILER MSG NORMAL FOR INDICATIONS NOTED BY CREW AND REJECTED TAKEOFF.  PERFORMED OPERATIONAL LEAK CHECK OF PITOT-STATIC SYSTEM COULD NOT GET CAPT SIDE TO FAIL OR NO SPLIT NOTICED BETWEEN CAPT OR F/O'S AIRSPEED OR ALT DID DRAIN WATER FROM F/O'S PITOT SIDE.
